# SDR 96ZZZX4092

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Constant Aviation, LLC, repair station WC7R346J
- Aircraft: N8444S
- Make and model: Piper PA-28-181
- Aircraft serial: 288290025
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bolt
- Part number: 757388
- Condition: Separated
- Location: Alternator Mount
- Component: Prestolite, 4111810
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OIL CHANGE, THE MECHANIC NOTICED A BOLT WITH A SECURE NUT PROTRUDING FORWARD FROM THE BASE OF THE ALTERNATOR.  A CLOSER LOOK INDICATED THE HEAD OF THE ALTERNATOR MOUNT BOLT HAD SEPARATED FROM THE SHANK ALLOWING THE BOLT TO VIBRATE FORWARD TOWARD THE STARTER FLYWHEEL.  REPLACED BOLT WITH NEW PART AND SECURED.  TACHOMETER:  484.8.  HOBBS:  181.8.
